American Journal of Computational Mathematics

Vol.1 No.4(2011), Paper ID 9184, 8 pages



Context-Dependent Data Envelopment Analysis with Interval Data


Mohammad Izadikhah



Copyright © 2011 Mohammad Izadikhah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Izadikhah, "Context-Dependent Data Envelopment Analysis with Interval Data," American Journal of Computational Mathematics, Vol. 1 No. 4, 2011, pp. 256-263. doi: 10.4236/ajcm.2011.14031.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.